Logique/Géométrie analytique
Quasi-analyticité, o-minimalité et élimination des quantificateurs
Comptes Rendus. Mathématique, Tome 343 (2006) no. 1, pp. 1-4.

Cette Note étudie selon le point de vue de la théorie des modèles certaines classes de fonctions réelles : les classes quasi-analytiques restreintes. Soit E une telle classe, on explicite un langage naturel L contenant E et une théorie T dans L tels que T admet l'élimination des quantificateurs, est o-minimale et est équivalente à la théorie complète de R dans L.

In this article, we study using model theory certain classes of real functions: restricted quasi-analytic classes. Let E be such a class of functions, we introduce a natural language L, including E and a theory T in L such that T admits quantifiers elimination, is o-minimal and is equivalent to the complete theory of R in L.

Reçu le :
Accepté le :
Publié le :
DOI : 10.1016/j.crma.2006.05.011
Rambaud, Alexandre 1

1 Équipe de logique mathématique (CNRS – UMR 7056), UFR de mathématiques, université Denis-Diderot Paris 7, 2, place Jussieu, 75251 Paris cedex 05, France
@article{CRMATH_2006__343_1_1_0,
     author = {Rambaud, Alexandre},
     title = {Quasi-analyticit\'e, o-minimalit\'e et \'elimination des quantificateurs},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1--4},
     publisher = {Elsevier},
     volume = {343},
     number = {1},
     year = {2006},
     doi = {10.1016/j.crma.2006.05.011},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2006.05.011/}
}
TY  - JOUR
AU  - Rambaud, Alexandre
TI  - Quasi-analyticité, o-minimalité et élimination des quantificateurs
JO  - Comptes Rendus. Mathématique
PY  - 2006
SP  - 1
EP  - 4
VL  - 343
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2006.05.011/
DO  - 10.1016/j.crma.2006.05.011
LA  - fr
ID  - CRMATH_2006__343_1_1_0
ER  - 
%0 Journal Article
%A Rambaud, Alexandre
%T Quasi-analyticité, o-minimalité et élimination des quantificateurs
%J Comptes Rendus. Mathématique
%D 2006
%P 1-4
%V 343
%N 1
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2006.05.011/
%R 10.1016/j.crma.2006.05.011
%G fr
%F CRMATH_2006__343_1_1_0
Rambaud, Alexandre. Quasi-analyticité, o-minimalité et élimination des quantificateurs. Comptes Rendus. Mathématique, Tome 343 (2006) no. 1, pp. 1-4. doi : 10.1016/j.crma.2006.05.011. http://www.numdam.org/articles/10.1016/j.crma.2006.05.011/

[1] Bierstone, E.; Milman, P. Semianalytic and subanalytic sets, Inst. Hautes Études Sci. Publ. Math., Volume 67 (1988), pp. 5-42

[2] Bierstone, E.; Milman, P. Canonical desingularization in characteristic zero by blowing up the maximum strata of a local invariant, Invent. Math., Volume 128 (1997), pp. 207-302

[3] Bourbaki, N. Eléments de Mathématiques : Algèbre commutative, Hermann, 1965 (chapitre 7)

[4] Coste, M. An Introduction to o-Minimal Geometry, Istituti Editoriali e Poligrafici Internazionali, 2000

[5] Denef, J.; van den Dries, L. p-adic and real subanalytic sets, Ann. of Math., Volume 128 (1988), pp. 79-138

[6] Gabrielov, A.M. Projections of semi-analytic sets, Funct. Anal. Appl., Volume 2 (1968), pp. 282-291

[7] A. Rambaud, Quasi-analycité, o-minimalité et élimination des quantificateurs, Thèse, Université Paris 7, Paris, 2005

[8] Rolin, J.-P.; Speissegger, P.; Wilkie, A.J. Quasianalytic Denjoy–Carleman classes and o-minimality, J. Amer. Math. Soc., Volume 16 (2003), pp. 751-777

[9] A. Tarski, A Decision Method for Elementary Algebra and Geometry, Rand Corporation Monograph, Berkeley and Los Angeles, 1951

[10] van den Dries, L. Tame Topology and o-Minimal Structures, Cambridge University Press, 1998

[11] van den Dries, L. A generalization of the Tarski–Seidenberg theorem and some nondefinability results, Bull. Amer. Math. Soc., Volume 15 (1986), pp. 189-193

Cité par Sources :